Shop

Paracetamol NET 500 mg 20 filmdragerade tabletter

1.38

Paracetamol NET is an over-the-counter medicine with paracetamol that is used for temporary pain and fever. Paracetamol belongs to a group of medicines called analgesics (pain relievers). Paracetamol NET is used for the treatment of temporary fever and pain conditions of a mild nature, e.g. fever during a cold, headache, toothache, menstrual pain, muscle and joint pain.

Paracetamol can be used by people with sensitive stomachs or stomach ulcers. Paracetamol NET is not recommended for children under 3 years of age.

You must talk to your doctor if you do not feel better, or if you feel worse, after 3 days in the case of fever and 5 days in the case of pain. It is important not to exceed the prescribed dose as this may entail the risk of serious liver damage.

Additional information

Dosage & use

Note! Doses higher than those recommended carry the risk of very serious liver damage. Always use this medicine as directed by your doctor or pharmacist. Ask your doctor or pharmacist if you are unsure.

The tablet should be swallowed with a glass of water. The tablet can be divided into two equal doses.
The recommended dose is: Adults and adolescents over 40 kg (over 12 years): 1-2 tablets every 4-6 hours, maximum 8 tablets per day. Contact a doctor if symptoms worsen or do not improve within 3 days for fever and 5 days for pain.
Children under 40 kg (under 12 years): For children, the dose should be given based on the child's weight (the age indication is approximate).
Children 15-25 kg (approx. 3-7 years): ½ tablet every 4-6 hours, maximum 2 tablets per day.
Children 25-40 kg (approx. 7-12 years): ½-1 tablet every 4-6 hours, maximum 4 tablets per day.
Do not use Paracetamol NET for children under 12 years of age for more than 2 days unless a doctor prescribes otherwise.

Paracetamol contained in Paracetamol NET may also be approved to treat other diseases not mentioned in the product's package insert.

Content

The active substance is paracetamol. One film-coated tablet contains 500 mg paracetamol. Other ingredients are: Pregelatinized starch, magnesium stearate, hypromellose, macrogol, propylene glycol, titanium dioxide (E171), talc.

    We believe it's time the world thought differently about what we're capable of at any age or health situation. Combining care, empathy, and the world's health-related technology, extraordinary things become possible.

    We see this as our responsibility to bring the best medical devices for home and professional to our region and combine it with healthcare services so we can make a change and a significant impact for those who need help at home or to visit one of our clinical partners.

    ADDRESS
    Kosova

    - Rr. Hajrullah Abdullahu nr.108 1-4, 10 000 Prishtinë

    North Macedonia

    - Str. Cvetan Dimov no. 48/2-6, 1000 Skopje-Cair, Skopje

    Albania

    - Rr Idriz Dollaku no. 1, 1061 Tiranë,

    PHONE

    +383 49 30 90 60

    EMAIL

    info@medicalhomehealthcare.com

    Cart